Stability of Linear Positive Systems
Abstract
We establish criteria of asymptotic stability for positive differential systems in the form of conditions of monotone invertibility of linear operators. The structure of monotone and monotonically invertible operators in the space of matrices is investigated.Downloads
Published
25.03.2001
Issue
Section
Research articles
How to Cite
Mazko, A. G. “Stability of Linear Positive Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 3, Mar. 2001, pp. 323-30, https://umj.imath.kiev.ua/index.php/umj/article/view/4255.